Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    0
  • views
    3914

18 Days Left Until Accutane!

Rach1219

166 views

I initially started an Accutane log, but I feel like a blog will be easier for me to maintain and keep up with. I am 18 days away from Accutane, and I have never been more excited for anything in my whole life. I believe I suffer from acne dysmoprhia. I look in the mirror and think I have severe acne...the reality is, I am nowhere close to severe acne but what my face looks like now is severe to me. When I treated my mild acne with Evoclin, Tretinoin, and Solodyn four years ago, I have lived with mostly clear skin for four years.

I believe that a prednisone medication that I took for mono flared up my acne, and now I have been suffering from cysts and nodules. I am horrified when I look in the mirror. Accutane is my way back to my old self. I have let acne ruin the last three months of my life, and I feel ridiculous that my acne has caused this much strife in my life but it has. I am terrified of the initial breakout, but my dermatologist basically told me I will see major improvements in one month on accutane because my skin is not bad at all. For some reason, I am not as positive as she is. I think it will probably take 3 months before I am happy with my skin, because of all these damn red marks on my face from past pimples.

Right now my goals are to not look in the mirror as much because I cry every time I see myself. I need to stop touching my face so much, because I am always trying to discover where my next huge cyst is going to come up so I can get it injected with a cortisone shot. And I need to destress. I have developed chronic stress and anxiety as a result of the return of my acne, and I fully believe that this stress is only contributing to an increase in my ance. I also need to start exercising. I used to be an exercise freak, now I can barely motivate myself to get out of bed because of how upset I am about my face.

I swear, I'm a normal person really, but acne has caused me to develop depressive tendencies that I never thought would happen to me. Alas, it has, and I hope Accutane can give me my life back.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×